# SDR HALA20241223376

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 19,580 hours, 4,253 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,862 hours, 1,699 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IFSD / DIV - DURING CLIMB, ADV APPEARED W/FLASHING ZERO OIL QUANTITY. EVENTUALLY LOW OIL PRESSURE AND ECAM DROVE US TO SHUT DOWN ENG #1. AIR DIVERSION TO HNL. REMOVED #1 GREEN HYD EDP PER AMM 29-11-51. FOUND TORN SPLINE SEAL. NEED TO REPLACE SPLINE SEAL AND FLANGE GASKET. INPSECTED #1 ENGINE FOR MORE OIL LEAKS. NONE FOUND. ONLY LEAKING FROM EDP DRAIN MAST. PILOT SHUTDOWN ENGINE #1 15-20 MIN PRIOR TO LANDING. INSPECTED #1 ENG OIL FILTER & MAG CHIP COLLECTORS. NO METAL PRESENT. CONFIRMED #1 ENG STILL HAS OIL (MORE THAN 2 GALLONS). CONFIRMED #1 ENG HAD OIL PRESSURE WHILE WINDMILLING. ALL WORK DONE PER AMM 72-00-00-210-814-A AND W/O 330266 TASK CARD E105-C30069-PERM. REMOVED GREEN EDP, REPLACED SPLINE SEAL AND GASKET. REINSTALLED EDP PER AMM 29-11-51-400-805-A.
